On nonconvex perturbations of maximal monotone differential inclusions

Alberto Bressan, Vasile Staicu

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

The paper is concerned with the evolution inclusion x′∈Ax+F(t,x), where A generates a contractive semigroup and F is a lower semicontinuous multifunction. Constructing a suitable directionally continuous selection from F, we prove the existence of solutions on a closed domain and the connectedness of the set of trajectories.

Original languageEnglish (US)
Pages (from-to)415-437
Number of pages23
JournalSet-Valued Analysis
Volume2
Issue number3
DOIs
StatePublished - Sep 1 1994

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On nonconvex perturbations of maximal monotone differential inclusions'. Together they form a unique fingerprint.

  • Cite this